# SDR A6WA200740063

- Difficulty date: February 16, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 8,623 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TRANSDUCER HAT CHANNEL CRACKED APPROX .1 INCH LONG LT MLG WHEEL WELL CEILING.  (K)  MAINTENANCE INSTALLED NEW HAT CHANNEL IAW SRM 51-42-06. (K)
